Free Delivery Over £30
Discreet Delivery Always
  • Home
  • Numark Aspirin Dispersible Tablets 75mg – 100 Tablets
  • Numark Aspirin Dispersible Tablets 75mg – 100 Tablets
Numark Aspirin Dispersible Tablets 75mg – 100 Tablets_30

Numark Aspirin Dispersible Tablets 75mg – 100 Tablets

Availability: In stock

£0.99
add to basket
in stock
Product Notice
To Purchase this product, you will need to answer a medical questionnaire after you select 'add to basket'
Limited to 100 per order
Free Delivery
Over £30
Discreet Delivery
Always
Regulated
Pharmacy
Numark Aspirin Dispersible Tablets 75mg – 100 Tablets

Availability: In stock

£0.99
Warning Maximum Product Quantity of 100
 
  • • Non-steroidal anti-inflammatory drug
  • • Helps to prevent blood cells sticking together
  • • Stops further heart attacks and strokes in patients who have a history of these conditions
  • • This specific aspirin should not be used for pain relief
  • • Active Ingredient: Acetylsalicylic Acid
  • • You will be asked to answer some medical questions before purchase, to check if your condition is suitable for this medicine
 
 To Buy This Product You Must Answer the Below Questions
* Answer Required
  • no-u.png
  • yes-u.png

Some medication licenses are restricted by gender. Transgender patients must select their biological gender - we apologise to any patients with objections. If you are transgender please contact us after registering if required

(Please describe typical symptoms even if you are not currently suffering from them)

  • no-u.png
  • yes-u.png

  • I will fully read the leaflet provided with this product
  • I will inform my own GP of this purchase if appropriate
  • All of the information provided is truthful and correct.
  • I agree to the terms and conditions on this website.
  • I consent to being assessed and treated online via this platform
  • I consent to having medicines delivered to my chosen shipping address and I have risk assessed this address to ensure children, vulnerable individuals or pets cannot access the delivery.

 

  • no-u.png
  • yes-u.png
Warning: if the above criteria cannot be met or doesn’t apply to the intended user, this product would not be appropriate for use. If you have any queries please contact one of our healthcare team.
Warning Maximum Product Quantity of 100
 

Numark Aspirin Dispersible Tablets 75mg – 100 Tablets

£0.99

Checked By

What are Numark Aspirin Dispersible Tablets?

These Numark tablets are a form of treatment that treats blood clots which can cause a stroke or a heart attack. The active ingredient in these tablets is aspirin which is a painkiller which is found in a number of treatments of pain. Aspirin is also found in tablets that are used after a heart attack or stroke to reduce blood clots by widening the blood vessels. These tablets should not be used as a painkiller, instead consult a doctor or Chemist 4 U pharmacist before using any treatment.

 

How does aspirin work?

Aspirin is in a class of drugs known as NSAIDS (Non-Steroidal Anti-Inflammatory Drugs). NSAIDS work by blocking chemicals known as prostaglandins which causes the skin tissue to swell and trigger pain signals. NSAIDS work to reduce pain and reduce swelling because it is an analgesic. Aspirin is also a drug that can reduce a fever and fight inflammation. As well as working as a painkiller, aspirin can also reduce the risk of a heart attack and a stroke. This is thanks to prevents platelets in the blood from clotting in the arteries, improving blood flow, making aspirin the only painkiller that can save lives.

 

Who are these aspirin tablets suitable for?

These tablets are suitable to be used by adults and children aged 16 and over. They should not be used by anyone who is allergic to the ingredients contained in the tablets. They should also not be used if any of the following applies:

  • Are allergic to any other NSAIDS
  • Have had an asthma attack
  • Have or have had a stomach ulcer or in the small intestine
  • Ever had the problem of the blood not clotting properly
  • Had severe kidney or liver problems
  • Suffer from gout

If you are taking any treatment for any other condition, you should speak to a doctor or Chemist 4 U pharmacist before using.

 

Can anyone who is pregnant or breastfeeding use these tablets?

Aspirin should not be taken in the last 3 months of pregnancy. Before taking any tablets when pregnant or breastfeeding, consult a medical professional for advice.

 

How should Numark Aspirin Dispersible Tablets be used?

The recommended dosage depends on the severity. In most cases, take 1-2 tablets a day unless told otherwise by a doctor or Chemist 4 U pharmacist. Consult for advice if you are unsure of what to use.

 

Are there any side effects?

Like with many types of medication, there is a chance of side effects. Potential side effects of using these tablets include:

  • Indigestion
  • Swelling
  • Reddening of the skin
  • Unusual bleeding
  • A runny nose
  • Nausea
  • Vomiting
  • Cramps
  • A headache

If you notice any side effect, stop using and speak to a doctor or Chemist 4 U pharmacist before using. You can also record any side effect that you notice using the MHRA Yellow Card Scheme.

 

Why do I need to answer questions to buy this product?

You do not need a prescription for Aspirin Tablets, however, you will be asked to complete a short medical questionnaire by your Chemist 4 U pharmacist before we can take your order. This includes some simple questions that all pharmacies legally are required to ask before supplying this kind of product. This helps our pharmacy team to be sure that this is the best choice for you.

 

More Information

This product is a medicine; make sure to speak to your doctor or Chemist 4 U pharmacist before taking this product if you have an underlying medical problem or are taking any other medicine or complementary therapy. If your symptoms get worse or continue after taking this product, contact us or your doctor. For medical services in your area, please refer to https://www.nhs.uk

If you are pregnant, trying to become pregnant, or breastfeeding, speak to your doctor or our pharmacist before taking this product. If you suffer from any allergies, ask your doctor or our pharmacist if this medicine is right for you.

Store all medicines out of sight and reach of children.

Please read the included leaflet carefully before using this product.

Please contact your GP if appropriate regarding this product.

 

Helpful Advice on Medication Restrictions & Addiction

For further information on our medication restrictions policy, please click here.

If you are concerned about addiction to 'over the counter' medication, we urge you to visit the below links for professional help and advice:


Shipping Costs

Free UK Delivery on all orders over £30 - Delivery within 3-5 working days

Standard UK Delivery - £2.95 - Delivery within 3-5 working days

 


Please Note: These prices are shown as a guide only. All delivery times are approximate but have been obtained in good faith.

 

Discreet Delivery

All our items are sent completely discreet for your peace of mind.

This means the packaging is plain, there is no mention of what product is inside your package and there is no mention of Chemist 4 U either.

We respect that many of our products are of a sensitive nature - this is why we take every step to keep your purchases private.

 


Returns Information

Customers can read our full returns policy by clicking here

Getting a headache or a migraine is one of the most uncomfortable feelings you can have, and potentially one of the most painful as well. There is a wide range of treatments out there that say that they help clear headaches and migraines but which ones are the most suitable?

Sometimes when you take painkillers you find that although they make your headache, backache, or whatever your aches and pains you’re trying to treat a bit better, they don’t quite do the job.

This is when you might consider picking up another painkiller to try to kick that pain to the curb. But how do you know if this is safe? Can you take more than one painkiller at once?

If you’ve ever looked into your medicine cabinet and asked yourself one of these questions then you’ve come to the right place.

Ask a Pharmacist

Didn't find the answer you were looking for? Submit a private question to be answered by one of our qualified UK pharmacists.

* Name and email address are only captured so you can be emailed a response when your question is answered by a pharmacist. No personally identifiable information is stored or displayed at any time.

See other products tagged as

Pharmacy / Healthy Heart & Circulation / Aspirin Specials / Under £5 Specials Specials / Numark Brand Brands / Numark Pharmacy / Pain Relief / Aspirin

>